HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Representing real numbers in a generalized numeration system

Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal.univ-reunion.fr/hal-01186155
Contributor : Nicolas Alarcon Connect in order to contact the contributor
Submitted on : Monday, August 24, 2015 - 2:28:37 PM
Last modification on : Friday, January 21, 2022 - 3:27:01 AM

Links full text

Identifiers

Collections

Citation

Emilie Charlier, Marion Le Gonidec, Michel Rigo. Representing real numbers in a generalized numeration system. Journal of Computer and System Sciences, Elsevier, 2011, 77 (4), pp.743-759. ⟨10.1016/j.jcss.2010.07.002⟩. ⟨hal-01186155⟩

Share

Metrics

Record views

104